# SDR AALA202508010086

- Difficulty date: June 21, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,550 hours, 39,575 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN EMERGENCY OXYGEN CONTAINER BOX ROW POSITION 26RH IN PASSENGERS CABIN. MAINTENANCE REPLACED EMERGENCY OXYGEN CONTAINER ROW POSITION 26RH IN PASSENGERS CABIN IAW AMM 35-21-41-000-001-A AND AMM 35-21-41-400-001-A.
